On the Topology of Almost Kaehlerian Manifolds

AUTHOR AND
AFFILIATION

U. S. NEGI
Department of Mathematics, H.N.B. Garhwal University, Campus Badshahi Thaul, Tehri Garhwal – 249 199, Uttarakhand (India)
E-mail: usnegi7@gmail.com

KEYWORDS:

Kaehler and Riemannian geometry,Topology, Compact, Almost Kaehlerian Manifolds 2000 Mathematics Subject Classification: 53C60, 58B20.

Issue Date:

April 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.1

PDF

Click Here Download PDF

DOI:

http://www.ultrascientist.org/paper/42/

ABSTRACT:

Tachibana (1965) has studied on harmonic tensor in compact Sasakian spaces. Chern (1966) has studied the geometry of G-structures. After than, Blair (1967) has studied the theory of Quasi-Sasakian structures. In this paper, we have studied on the topology of Almost Kaehlerian manifold and several theorems have been established. The notation and terminology in this paper will be the same as that employed in Blair (1967).

Copy the following to cite this Article:

U. S. NEGI, “On the Topology of Almost Kaehlerian Manifolds”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016


Copy the following to cite this URL:

U. S. NEGI, “On the Topology of Almost Kaehlerian Manifolds”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/42/